# SDR 2007UALA02772

- Difficulty date: July 22, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 58,435 hours, 17,092 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM LOOSE AFT GALLEY EMERGENCY EXIT LIGHT.  REPLACED MISSING END CAP AND BROKEN LENS COVER ON EEL STRIP AT LAST SECTION NEAR AFT LAVATORY.
